# SDR P5CA0301009

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 74,381 hours, 18,238 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Part number: 65B73296
- Condition: Defective
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE CARGO DOOR FAILS TO CLOSE.  REPLACED INPUT ROD TO FWD HOOK TORQUE TUBE IAW 52-32-11.
